# SDR SWIA202411120822

- Difficulty date: August 22, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 41,031 hours, 36,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF CORROSION BETWEEN FS 559.00 - FS 559.00 + 16, STR 17R FLOOR SILL.    (FILED CLOSED)    REPAIRED TWO AREAS OF CORROSION BETWEEN FS 559.00 - FS 559.00 + 16 STR 17R FLOOR SILL / INTERCOSTAL WITH REFERENCE TO REO 601R-53-51-684 REV "--" DATED 2024-08-24.  PERFORMED EDDY CURRENT INSPECTION OF BLENDED AREA AND CUT LINE EDGES WITH REFERENCE TO NDTM 51-20-06 PART 1 AND NDTM 53-00-096 PART 6 WITH NO DEFECT FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.
